# SDR MASA200601616

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 5,311 hours, 5,887 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7149 IAD - RUDDER HAD OVER PROTECTION FAIL.  MX RESET THE SYSTEM.
